# SDR SWAA2025022699482

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 62,492 hours, 40,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EMERGENCY EXIT LIGHT LENS COVER MISSING<[01] INSTALLED L/H OVER WING EMERGENCY EXIT LUGHT LENS COVER PER SIP
